# SDR GLBA2016082400606

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 33,752 hours, 52,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Unsecure
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AIRSTAIR DOOR AFT TRIM IS LOOSE AND BINGING THE DOOR, PREVENTING THE DOOR FROM OPENING.  MAINTENANCE REPLACED THE NUTS AND SECURED THE TRIM PIECE, DOOR OPERATES NORMALLY.
